5 doctors weighed in:

I have really bad night sweats i wake up soaked i take Effexor (venlafaxine) is this the cause?

5 doctors weighed in
Dr. Edward Kuhnley
Pediatrics - Psychiatry
2 doctors agree

In brief: Sweating/diaphoresis

may affect up to 22% of patients who take antidepressants.
Options include stopping, decreasing, or changing antidepressants. If your medication is effective then prescriber may consider adding benztropine 0.5-1 mg a day or aripiprazole (augments antidepressant and may reduce sweating). Combining these meds with venlafaxine may increase dizziness, drowsiness. Best regards for relief.

In brief: Sweating/diaphoresis

may affect up to 22% of patients who take antidepressants.
Options include stopping, decreasing, or changing antidepressants. If your medication is effective then prescriber may consider adding benztropine 0.5-1 mg a day or aripiprazole (augments antidepressant and may reduce sweating). Combining these meds with venlafaxine may increase dizziness, drowsiness. Best regards for relief.
Dr. Edward Kuhnley
Dr. Edward Kuhnley
Thank
Dr. Antoanella Calame
Dermatology
2 doctors agree

In brief: Yes

Yes that can be a side effect when taking effexor (venlafaxine).

In brief: Yes

Yes that can be a side effect when taking effexor (venlafaxine).
Dr. Antoanella Calame
Dr. Antoanella Calame
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors